# SDR HALA20241024299

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01081
- Aircraft time: 43,199 hours, 7,388 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Faulted
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM MESSAGE: FUEL OUTR TO INR FAULT. PERFORMED ECAM PROCEDURE. BRIEFED O/B CREW. STATED UPON ECAM MSG. LOOKED AT FUEL SD PAGE AND SAW LEFT OTR TANK DRAINED, R OTR TANK AROUND 2500 LBS WITH OTR TK XFR PBSW FAULTED IN AUTO. FOLLOW ORH, SELECTED OUTR TK XFR TO ON UNTIL TANK EMTPY, THEN BACK TO AUTO. AUTO FUNCTION APPEARS INOP. PERF SYSTEM TEST IAW AMM 28-51-00. FAULTS FCMC1 CLASS 3. VALVES MOVE FREELY. PER TSI, REPLACED RELAY (7QL2) IAW AMM 20-21-11. SYS TEST SAME. OPS CHECK GOOD. MOC TO MONITOR.
